On the defect of nondenseness of continuous imbeddings in the scale of Hilbert spaces

Authors

  • R. V. Bozhok

Abstract

We obtain a formula for the determination of a defect under a continuous imbedding of subspaces in the scale of Hilbert spaces.

Published

25.05.2008

Issue

Section

Short communications

How to Cite

Bozhok, R. V. “On the Defect of Nondenseness of Continuous Imbeddings in the Scale of Hilbert Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 5, May 2008, pp. 704–708, https://umj.imath.kiev.ua/index.php/umj/article/view/3188.